# SDR MASA2010032600283

- Difficulty date: March 26, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 12,461 hours, 10,010 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 MAIN TIRE BLOWN ON TAKEOFF (OUT PHX).  REMOVED AND REPLACED NR 1 AND NR 2 MAIN TIRES.
